# SDR USAAD96146

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171802
- Condition: Failed
- Location: Nr 1
- Part time: 22,632 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 417 - PIT-MDT - CLIMBING THROUGH 17,000 FEET, CABIN ALTITUDE CONTROL WHEEL WENT FULL CLOSED AND STARTED TO CHATTER AND VIBRATE.  SELECTED STANDBY WITH NO CHANGE.  WENT TO MANUAL AND REGAINED CONTROL OF CABIN PRESSURE.  RETURNED TO PIT.  FOUND NR 1 PRESSURIZATION CONTROLLER NOT OPERATING.  REPLACED CONTROLLER.  (M)
